# SDR FDEA2020081211862

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53611658204
- Part serial: NSN
- Condition: Dented
- Location: Frame 16a-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REPAIR OF DENT AFT OF L-1 DOOR, FASTENER HOLES DRILLED INTO CHEM MIL.  COMPLIED WITH EA 6-5330-T0355104-P1.
